Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

xltnbear2go
Newbie

Reged: 04/01/07
Posts: 2
Loc: central CA
atripla
      04/01/07 07:08 PM

This is my second day on Atripla, and noticed some overall bloating; mostly in my legs. They're not so muscular and veiny, but full. Some anxiety, otherwise OK. Any other side affects other than those found in the internet?

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* atripla xltnbear2go 04/01/07 07:08 PM
. * Re: atripla pozinservice   05/16/07 03:55 PM
. * Re: atripla Starboy   04/18/07 08:07 PM
. * Re: atripla JavierNYC   04/15/07 02:33 PM
. * Re: atripla Starboy   04/07/07 05:05 PM
. * Re: atripla dizzy   11/21/07 03:25 PM
. * Re: atripla Starboy   02/19/09 01:03 AM
. * Re: atripla sick_of_fuckwits   02/19/09 02:44 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 11678

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3